# SDR SIMA20092709

- Difficulty date: September 24, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 14,883 hours, 13,641 cycles
- Engine: Rroyce AE3007A1
- Engine time: 14,883 hours, 13,641 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312899
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 14,883 hours, 13,641 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3355 DURING THE TAKEOFF AT ABOUT 40 KNOTS THE CREW REPORTED GRAYISH WHITE SMOKE IN THE COCKPIT THAT INCREASED RAPIDLY.  THE CREW ELECTED TO ABORT THE TAKEOFF.  SMOKE REMOVAL PROCEDURES WERE APPLIED WITH THE APU AND PACKS AND THE SMOKE CLEARED TO 84 PERCENT.  THE FLIGHT ATTENDANT CONFIRMED SMOKE IN THE CABIN BUT NOT IN THE LAVATORY.  HEAT AND FIRE WERE NOT NOTED BY THE CREW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE IAW EMB 145W/C72-00-00.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
